Solution of convection-diffusion problems using fourth order adaptive cubic spline method

K. Mamatha, K. Phaneendra

Abstract


In this paper, using adaptive cubic spline, we have suggested a numerical scheme for solving a convection-diffusion problem having layer structure. The numerical scheme is derived with this spline and non-standard finite differences of the first derivative. The tridiagonal solver is used to solve the system of the numerical method. The analysis of convergence of the method is briefly discussed and the fourth order is shown. The numerical results of the examples were tabulated and compared to the existing computational results in order to support the higher accuracy of the proposed numerical scheme.

Full Text: PDF

Published: 2020-03-23

How to Cite this Article:

K. Mamatha, K. Phaneendra, Solution of convection-diffusion problems using fourth order adaptive cubic spline method, J. Math. Comput. Sci., 10 (2020), 817-832

Copyright © 2020 K. Mamatha, K. Phaneendra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS